# SDR 96FDEA00188

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BULGE AND RIVET HEAD DISHED AT BS 1108, 4.5 INCHES UP FROM BOTTOM OF SKIN LAP, STR 26R AT AFT CARGO DOOR CUT OUT LWR AFT CORNER.
